# SDR DALA2022091406111

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 44,986 hours, 22,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 EXIT DOOR LIGHT COVER MISSING AT DOOR 2L. CORRECTIVE ACTION: INSTALLED COVER B757 AMM 33-21. (9115120)
